# SDR C2XA06RI006

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 18,567 hours, 10,483 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N03031
- Part serial: 00617
- Condition: Defective
- Location: Cabin Pressure
- Part time: 11,004 hours, 10,483 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AC WILL NOT PRESSURIZE NEITHER AUTO NOR MANUAL MODE.  AC DIVERTED TO RIC.  RIC MX REMOVED AND REPLACED DIGITAL CONTROLLER. OPERATIONAL CHECK WAS PERFORMED SUCCESSFULLY. AC WAS APPROVED TO RETURN TO SERVICE.
